# SDR AALA202201134886

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737*
- Aircraft serial: 31127
- Aircraft time: 30,937 hours, 12,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR DIFFICULT TO STORE IN UNARMED POSITION. ADJUSTED AND SECURED R1 DOOR GIRT BAR AND PERFORMED OPERATIONS CHECK PER AMM 25-66-00.
